Items where journal is Mathematics of Operations Research

Group by: Creators | Item Type
Number of items: 3.
A
Aouad, A, Levi, R and Segev, D
(2019)
Approximation algorithms for dynamic assortment optimization models.
Mathematics of Operations Research, 44 (2).
pp. 487-511.
ISSN 0364-765X
C
Chen, Q, Jasin, S and Duenyas, I
(2019)
A nonparametric self-adjusting control for joint learning and optimization of multi-product pricing with finite resource capacity.
Mathematics of Operations Research, 44 (2).
pp. 601-631.
ISSN 0364-765X
T
Tezcan, T and Cui, L (2016) Approximations for chat service systems using many-server diffusion limits. Mathematics of Operations Research, 41 (3). pp. 775-807. ISSN 0364-765X